# SDR SWAA2022031876528

- Difficulty date: February 23, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRONT STIFFENER LOCATED INSPAR RIB 129.50 RT HORIZONTAL STABILIZER. 2022-85529 /
